# SDR QXEA200700436

- Difficulty date: March 14, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,061 hours, 27,482 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Jumper
- Condition: Misinstalled
- Location: Doot To Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

C4 PDX - REWORK REQUIRED.  CORROSION ON LAV PAN DOUBLER AT BONDING STRAP FUSE TO DOOR DUE TO BONDING JUMPER ATTACH POINT AT FUSE END IS NOT ATTACHED TO BRACKET AS OUTLINED IN RD8-53-3299.  REPAIRED IAW RD8-53-3299.
